Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Unprotected sex, vulva and vagina opening red and sore, taken antibiotic, cold sores face

Hi, i had unprotected sex with a new partner, a few days after that I had terrible thrush, it cleared up after a week but my vulva and vagina opening were bright red and sore, so i was on antibiotics for a week, this helped initially. I now have a constant throbbing and everything is a dark pink colour, also i developed 2 coldsores on ky face , I dont know if tyats relàted.
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi.I think you are having trichomoniasis, which causes strawberry vagina and itching and soreness due to this. However you should also check for STD and get investigated after consulting your dr.You need to be treated with antifungal and trichomonicidal drugs and your partner treated at the same time as well . keep abstinence till you get cured.
Thanks.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor